# SDR AWXA200200646

- Difficulty date: July 22, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 13,397 hours, 5,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D31865109
- Part serial: C0152
- Condition: Delaminated
- Location: Escape Slide
- Part time: 38,356 hours, 17,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY ESCAPE EQUIPMENT - DURING POST FLIGHT INSPECTION THE EDGE OF THE LT OVERWING DUAL LANE SLIDE COVER WAS FOUND DELAMINATING. MAINTENANCE REMOVED AND REPLACED THE LT OVERWING ESCAPE SLIDE PACK ASSEMBLY IAW T/C R1A25301.
